MathSciNet Relay Station
MathSciNet bibliographic data
MR792823 58F09 (20C99)
Maller, M.; Whitehead, J. On the group ${\rm SSF}(G),\;G$ a cyclic group of prime order. Trans. Amer. Math. Soc. 290 (1985), no. 2, 725–733.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement